Title: Symmetries of the periodic Toda lattice, with an application to normal forms and perturbations of the lattice with Dirichlet boundary conditions
Authors : Henrici, Andreas
Published in : Discrete and Continuous Dynamical Systems, Series A
Volume(Issue) : 35
Issue : 7
Pages : 2949
Pages to: 2977
Publisher / Ed. Institution : American Institute of Mathematical Sciences
Issue Date: 2015
License (according to publishing contract) : Licence according to publishing contract
Type of review: Peer review (publication)
Language : English
Subject (DDC) : 500: Natural sciences and mathematics
Abstract: Symmetries of the periodic Toda lattice are expresssed in action-angle coordinates and characterized in terms of the periodic and Dirichlet spectrum of the associated Jacobi matrices. Using these symmetries, the phase space of the lattice with Dirichlet boundary conditions is embedded into the phase space of a higher-dimensional periodic lattice. As an application, we obtain a Birkhoff normal form and a KAM theorem for the lattice with Dirichlet boundary conditions.
Departement: School of Engineering
Organisational Unit: Institute of Applied Mathematics and Physics (IAMP)
Publication type: Article in scientific journal
DOI : 10.3934/dcds.2015.35.2949
ISSN: 1078-0947
URI: https://digitalcollection.zhaw.ch/handle/11475/15838
Appears in Collections:Publikationen School of Engineering

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.